# SDR HEEA075943

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,048 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076005111
- Part serial: 7652
- Condition: Leaking
- Location: Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TOP PILOT VALVES LEAK WHEN THE AIRCRAFT IS STATIC, NOT RUNNING.  NO LEAKS WHEN AIRCRAFT RUNS IS A STATIC LEAK ONLY. REPLACED WITH SERVICEABLE PART.
